# SDR SWIA200412975

- Difficulty date: January 25, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 34,663 hours, 43,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR BRACKET CRACKED AT LEFT NACELLE OUTBOARD OF WHEEL WELL SUPPORT.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED IAW SRM 54-10-03 FIG 201.  P/N 120-41419-001.
